# SDR ASAA2013062495295

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,445 hours, 5,451 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc Cdu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEROGATED THE FMC CDU FOR ENGINE FAULTS.  FOUND FAULT 73-30311, START SWITCH SIGNAL AND BUSS DATA DISAGREE.  ON NR 1 ENGINE FLIGHT, LEG 2 ONLY OUT OF 10 LEGS.  ACFT GROUNDED.  PERFORMED FIM TASK 73-24 / 813.  NO DEFECT NOTED, NO HISTORY 90 DAYS.
